Hello everyone ... I am 4 weeks post op for colon resection surgery. About 10 days ago, I developed an incisional infection, which has pretty much cleared with Keflex antibiotic. Last night, while still taking the Keflex, I noticed some redness and inflammation near the surgical site which I suspected may be the beginning of Cellulitis. Today, my surgeon confirmed that and started me on Augmentin. I have no fever, chills etc and no real pain by the infected area but am very concerned as to how this could develop when I was already on the Keflex. I would appreciate hearing about anyone's experiences with any of this ... ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?